# SDR COEA0712911

- Difficulty date: December 21, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Engine: Pwa PW120
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360947
- Part serial: 94082995
- Condition: Failed
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 8202 JUN TO SIT, FLT NR 7203 SEA TO KTN AIR TURN BACKS:  NR 2 AHRS (ALTITUDE AND HEADING REF SYSTEM) WITH EFIS COMP ( ELECTRONIC FLIGHT INSTRUMENTS SYS FAULTED).  FLT NR 8203 AHRS CONNECTIONS CLEANED AND RESECURED, SYSTEM OPERATED NORMALLY FOR 3 STOPS.  FLT NR 7203 AHRU REPLACED (ALTITUDE AND HEADING REF UNIT).  REF NR 45982, 86.  (K)
